Steroid Infusion & Weight Gain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Macs Mum
Regular Member


Date Joined Jun 2009
Total Posts : 46
   Posted 7/5/2009 8:16 PM (GMT -7)   
Hi Gang

I was wondering, if I am only getting 1.5 liters (sorry, not too sure what that measurement is in imperial) of steroids over three days, do I need to worry about weight gain and/or water retention?

I did my first 500 ml this morning...not noticing anything yet.

Thanks
MM
They're not brain lesions, they're 'BRIGHT IDEAS'


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3550
   Posted 7/5/2009 10:22 PM (GMT -7)   
Hey MM,
 
Don't worry about that too much.  I had such bad heartburn and stomach upset that I lost 8 pounds over a two week period.  Everyone reacts differently to it.  Just drink lots of water and take good care to eat healthy and all that good jazz.  I hope it goes really well and that you are feeling better very soon.
Gretchen  ~  diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


searching66
New Member


Date Joined Jul 2009
Total Posts : 3
   Posted 7/6/2009 7:42 AM (GMT -7)   
Hey,
 
I have had a total of 4 of those  since 1991. You might experience a little swelling and weight gain but they do give you alot of energy. So much that my neurologist told me to take a couple of Benedryl to help me sleep at night. Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 8:09 AM (GMT -7)
There are a total of 2,906,705 posts in 318,987 threads.
View Active Threads


Who's Online
This forum has 158328 registered members. Please welcome our newest member, Yogabird9.
341 Guest(s), 9 Registered Member(s) are currently online.  Details
hopenchange, Serenity Now, Hoagie, AnxietyKelller, Mergirl, M1961, AZ Guy, franko63, Myself 09